Artykuły

Ilość
Sortuj według

Some cardinal characteristics related to the covering number and the uniformity of the meagre ideal

Reports on Mathematical Logic, 2021, Number 56, s. 3-14
Data publikacji online: 10 listopada 2021
DOI 10.4467/20842589RM.21.001.14373

On the relation of negations in Nelson algebras

Reports on Mathematical Logic, 2021, Number 56, s. 15-56
Data publikacji online: 10 listopada 2021
DOI 10.4467/20842589RM.21.002.14374

Tableau-based translation from first-order logic to modal logic

Reports on Mathematical Logic, 2021, Number 56, s. 57-74
Data publikacji online: 10 listopada 2021
DOI 10.4467/20842589RM.21.003.14375

A note on Humberstone's constant Ω

Reports on Mathematical Logic, 2021, Number 56, s. 75-99
Data publikacji online: 10 listopada 2021
DOI 10.4467/20842589RM.21.004.14376

Embeddability Between Orderings and GCH

Reports on Mathematical Logic, 2021, Number 56, s. 101-109
Data publikacji online: 10 listopada 2021
DOI 10.4467/20842589RM.21.005.14377

Corrigendum to "On Definable Completeness for Ordered Fields" RML, 54 (2019), 95 - 100

Reports on Mathematical Logic, 2021, Number 56, s. 111-113
Data publikacji online: 10 listopada 2021
DOI 10.4467/20842589RM.21.006.14378